The Annals of Mathematical Statistics

A Fluctuation Theorem for Cyclic Random Variables

Meyer Dwass

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 4 (1962), 1450-1454.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704376

Digital Object Identifier
doi:10.1214/aoms/1177704376

Mathematical Reviews number (MathSciNet)
MR141155

Zentralblatt MATH identifier
0124.08503

JSTOR
links.jstor.org

Citation

Dwass, Meyer. A Fluctuation Theorem for Cyclic Random Variables. Ann. Math. Statist. 33 (1962), no. 4, 1450--1454. doi:10.1214/aoms/1177704376. https://projecteuclid.org/euclid.aoms/1177704376


Export citation